# SDR FDEA201507062157

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514029
- Condition: Corroded
- Location: Bs 940-960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 940 - 960, LEFT CREASE BEAM WEB FOUND CORRODED.  REPAIRED IAW  IAW SRM 51-10-02 REV 114, SRM 51-40-02 REV 115, AND  DWG 144N5140 SHT 03 REV D.  REPAIR CLASSIFIED AS MAJOR.
